Alabama, 2016Damaging Winds and Lightning Strikes in Alabama, July 14, 2016
July 14, 2016 · NWS BMX · 7 events in 5 counties and zones
A Mesoscale Convective System tracked eastward across north Alabama during the late morning and afternoon on July 14th. The leading edge of the system produced severe thunderstorms with wind damage across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A Mesoscale Convective System tracked eastward across north Alabama during the late morning and afternoon on July 14th. The leading edge of the system produced severe thunderstorms with wind damage across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jul 14, 12:20 PM CST, 40 minutes earlier.
Area forecast discussion, Jul 14, 12:20 PM CST, 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Birmingham AL
120 PM CDT THU JUL 14 2016
.UPDATE...
For 18Z Aviation.
&&
.MESOSCALE DISCUSSION...
1213 PM:
Convective complex has become outflow dominant over the past two
hours with isolated thunderstorms developing along the outflow
which currently extends just east of Corinth, MS southwest to near
Grenada in north-central Mississippi. The outflow boundary has
increased in forward motion, moving southeast near 30 mph.
Additional convective development is expected as the atmosphere
continues to become more unstable across our northwest counties as
temperatures rise into upper 80's with dew points in the mid 70's.
Modified soundings along with mesoanalysis data suggests CAPE
values in excess of 2500 J/kg with surface-based LI's between -8
and -10.
Primary concerns remain for wet microbursts and localized flooding
due to heavy downpours. Thunderstorms will also contain frequent
lightning activity.
Expect our northwest counties to experience an increase in
convective activity over the next two to three hours.
Isolated shower and thunderstorm activity is increasing across
our southwest counties of Sumter, Greene, Hale, Marengo, Perry and
Bibb Counties. This activity is moving slowly southeast and may
pose a localized flooding threat due to slow storm movement.
05
&&
.AVIATION...
18Z TAF Discussion.
Two areas of concern this afternoon. The first is from a line of
TSTM approaching from the northwest, with outflow boundaries,
downburst winds, some large hail, and heavy rain at times with the
stronger cells possible especially across the northwest sections of
the state. Will be monitoring these storms as they progress
southeast today. Our second area of concern will just be for
activity developing during the afternoon and moving up from the
south. Have tried to time these threats appropriately in the TAFs.
We should have a lull in the late evening and possible some
development or another complex late bringing more activity. There
is some uncertainty for this late night complex and have not
mentioned VCTS again until Friday morning when better chances are
expected.
08
&&
.FIRE WEATHER...
Periods of scattered showers and thunderstorms will continue
through the end of the week and into Saturday, with the highest
chances mainly in the afternoon. No critical fire weather concerns
with humid conditions persisting.
&&
.PREV DISCUSSION...
/Issued 402 AM CDT THU JUL 14 2016/
A small shift to the flow pattern over Central Alabama will occur
today as the weak mid-level shortwave trough which has been
located over Mississippi and West Alabama gradually sinks
southward. This will place most of Central Alabama into more of a
northwesterly to northerly mid-level flow pattern, which as is
typical adds a few more wrinkles to the summertime convection
forecast. For the first 24 hours, models seem to agree on the
general trend but show variability in timing, as is typical due to
the uncertainties of upstream convection. Currently keeping an
eye on two different MCSs located upstream, one over southern
Missouri and one over southeast Oklahoma, moving southeastward
along the periphery of a flat upper-level ridge extending from
the Southern Plains westward to the Desert Southwest. A few other
scattered showers and isolated thunderstorms have been present
ahead of this activity.
High-res guidance suggests that some remnants of this activity,
or new activity generated by associated outflow boundaries, will
move into West Alabama either late this morning or early this
afternoon. Therefore, rain chances have been adjusted to show the
highest chances in the western counties, especially the northwest.
An area of steep mid-level lapse rates is noted to the northwest
of the forecast area. While the best mid-level lapse rates are
forecast to remain west of Alabama, they will be greater than on
previous days across the state. Last evening's 00Z BMX sounding
also had a bit more dry air aloft than previous days as well.
Therefore, the potential for strong storms capable of producing
gusty winds may be a bit higher than the past two days.
Another MCS may approach the western counties tonight, with high-
res guidance suggesting as early as this evening and other
guidance indicating not until after midnight. Therefore, will not
follow the typical diurnal trend in rain chances. A convectively-
enhanced shortwave trough will move across the area Friday and
Saturday, allowing for a continued enhancement of rain chances.
By Sunday 500 mb heights will be rising as a large upper-level
ridge begins to establish itself across the central US,
strengthening to close to 600 decameters over the Central Plains.
This should result in convection returning to being more diurnal
and decreasing in coverage. Highest rain chances will be in East
Alabama closer to the eastern periphery of the ridge and
shortwaves rotating around the edge of the ridge. Heat indices
will be on the rise and begin to approach or exceed 105 starting
on Monday.
32/Davis
&&
.PRELIMINARY POINT TEMPS/POPS...
Gadsden 73 90 71 89 71 / 40 70 60 40 30
Anniston 72 91 71 88 72 / 40 60 60 50 30
Birmingham 75 90 73 89 74 / 40 70 60 50 30
Tuscaloosa 74 90 73 90 74 / 50 70 60 40 20
Calera 73 90 73 89 73 / 40 60 60 50 30
Auburn 74 89 73 90 73 / 40 60 60 50 30
Montgomery 75 93 74 92 74 / 40 60 60 50 30
Troy 73 91 73 91 72 / 40 60 50 50 30
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
None.
&&
05/08/32
Hazardous weather outlook, Jul 14, 11:25 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1225 PM CDT THU JUL 14 2016
ALZ011>015-017>050-152030-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1225 PM CDT THU JUL 14 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...OUTLOOK THROUGH TONIGHT.
ISOLATED SEVERE STORMS ARE POSSIBLE, MAINLY ALONG AND WEST OF A
LINE FROM ONEONTA, TO BIRMINGHAM, TO DEMOPOLIS THROUGH 9 PM. THE
MAIN THREATS WILL BE DAMAGING WIND GUSTS UP TO 60 MPH, LARGE HAIL,
AND AREAS OF LOCALLY HEAVY RAINFALL THAT COULD LEAD TO MINOR
FLOODING DUE TO THE SLOW MOVING NATURE OF THIS SYSTEM.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
DAYTIME TEMPERATURES ARE FORECAST TO CLIMB INTO THE MIDDLE TO
UPPER 90S EARLY NEXT WEEK AS A STRONG HIGH PRESSURE SYSTEM MOVES
CLOSER TO ALABAMA. HEAT INDICES COULD REACH 105 DEGREES OR HIGHER
MONDAY AND TUESDAY AFTERNOON.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND EVENING.
08
In the hours before
Special weather statement, Jul 14, 12:06 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CDT THU JUL 14 2016
ALZ014-141830-
WINSTON AL-
106 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINSTON COUNTY UNTIL
130 PM CDT...
AT 105 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEEDMORE...OR OVER HALEYVILLE...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HALEYVILLE...NEEDMORE...ASHRIDGE...DELMAR...SIPSEY RIVER REC AREA...
GRAYSON...PEBBLE AND POSEY FIELD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3430 8732 3428 8730 3414 8761 3417 8764
3418 8763 3431 8763
TIME...MOT...LOC 1805Z 231DEG 15KT 3426 8761
56Special weather statement, Jul 14, 12:18 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT THU JUL 14 2016
ALZ032-033-039-141900-
PERRY AL-MARENGO AL-HALE AL-
118 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PERRY...SOUTH
CENTRAL HALE AND NORTHEASTERN MARENGO COUNTIES UNTIL 200 PM CDT...
AT 118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAUNSDALE...OR 9 MILES WEST OF UNIONTOWN...MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UNIONTOWN...FAUNSDALE...DAYTON...VAIDEN...VAIDEN FIELD AIRPORT...
PERRY COUNTY CORRECTIONAL CENTER...LANEVILLE AND GALLION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3256 8772 3252 8729 3248 8730 3248 8742
3231 8742 3231 8747 3229 8747 3238 8777
TIME...MOT...LOC 1818Z 282DEG 23KT 3246 8766
56Special weather statement, Jul 14, 12:19 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
119 PM CDT THU JUL 14 2016
ALZ039-141900-
MARENGO AL-
119 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARENGO COUNTY UNTIL 200
PM CDT...
AT 119 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MYRTLEWOOD...OR 8 MILES WEST OF LINDEN...MOVING EAST AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LINDEN...THOMASTON...MYRTLEWOOD...MAGNOLIA...CONSUL...MILLER...
FREDDIE JONES FIELD...PROVIDENCE...OCTAGON...HALF ACRE AND CALVARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3230 8800 3231 8798 3230 8797 3231 8795
3228 8794 3229 8793 3231 8793 3235 8797
3235 8799 3236 8799 3231 8747 3227 8747
3227 8751 3225 8752 3213 8752 3213 8762
3208 8762 3218 8801 3220 8801
TIME...MOT...LOC 1819Z 282DEG 23KT 3226 8793
56Special weather statement, Jul 14, 12:29 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 PM CDT THU JUL 14 2016
ALZ011-141930-
MARION AL-
129 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 230 PM CDT...
AT 129 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BELGREEN TO NEAR EVERGREEN. MOVEMENT WAS
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...HACKLEBURG...BRINN...WESTON...BEAR CREEK...PIGEYE...
BEXAR...UPPER BEAR CREEK RESERVOIR...PEARCES MILL...TESSNER...
RANKIN FITE AIRPORT...BYRD AND SHOTTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3430 8763 3418 8764 3405 8799 3406 8821
3429 8818 3432 8811
TIME...MOT...LOC 1829Z 301DEG 20KT 3439 8786 3410 8852
56Special weather statement, Jul 14, 12:48 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CDT THU JUL 14 2016
ALZ012-141945-
LAMAR AL-
148 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 245
PM CDT...
AT 147 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHWEST OF HAMILTON TO NEAR AMORY.
MOVEMENT WAS SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VERNON...SULLIGENT...DETROIT...BEAVERTON...LAMAR COUNTY AIRPORT...
BLOOMING GROVE...CREWS...BEDFORD...HENSON SPRINGS...
LAMAR COUNTY PUBLIC LAKE AND PINE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
3379 8795 3370 8825
TIME...MOT...LOC 1847Z 342DEG 15KT 3406 8804 3394 8847
56Special weather statement, Jul 14, 12:59 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
159 PM CDT THU JUL 14 2016
ALZ014-142000-
WINSTON AL-
159 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON COUNTY UNTIL 300 PM
CDT...
AT 158 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF BRUSHY LAKE TO NEAR BRINN.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HALEYVILLE...LYNN...ARLEY...DOUBLE SPRINGS...ADDISON...NAUVOO...
SARDIS...ASHRIDGE...CORINTH REC AREA...BRUSHY LAKE...ASHBANK...
MORELAND...INMANFIELD...HOUSTON RECREATIONAL AREA...NEEDMORE...
WINSTON FREE STATE BARN...NESMITH...POPLAR SPRINGS...
SMITH LAKE AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3430 8711 3415 8711 3399 8745 3400 8764
3430 8763
TIME...MOT...LOC 1858Z 305DEG 22KT 3438 8737 3421 8774
56Lightning, Marion
- When
- July 14, 1:00 PM CST
- Where
- Marion County, 3.35 mi NNE of Thorn Hill
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 34.210, -87.638
One person was struck by lightning and transported to a local hospital.
Thunderstorm Wind, Shelby
- When
- July 14, 1:45 PM CST to 1:46 PM CST
- Where
- Shelby County, 4.89 mi NE of Quito
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.430, -86.690
Several trees uprooted in the Inverness Community.
Thunderstorm Wind, Walker
- When
- July 14, 2:06 PM CST
- Where
- Walker County, 0.69 mi E of Drifton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.671, -87.238
Several trees uprooted and power lines downed in the Goodsprings Community.
Thunderstorm Wind, Walker
- When
- July 14, 2:15 PM CST
- Where
- Walker County, 1.8 mi NE of Gorgas
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.670, -87.180
Several trees uprooted in the Copeland Ferry Community.
Thunderstorm Wind, Jefferson
- When
- July 14, 3:28 PM CST
- Where
- Jefferson County, 1.15 mi W of Clay
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.700, -86.620
Several trees uprooted in the city of Clay.
Lightning, Jefferson
- When
- July 14, 3:40 PM CST
- Where
- Jefferson County, 0.58 mi E of Industrial City
- Injuries
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 33.450, -86.940
A person was struck by lightning and transported to a local hospital.
Thunderstorm Wind, Clay
- When
- July 14, 4:55 PM CST to 5:05 PM CST
- Where
- Clay County, 1.5 mi NNW of Ashland Lineville Ar
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.300, -85.810
Numerous trees uprooted across the northern half of Clay County.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Winds in West Virginia, July 14, 20161 death · $701,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in Virginia, July 14, 20161 death · $48,000 · 55 kt wind · 13 events
- Damaging Wind and Lightning Strikes in Alabama, July 14, 20161 death · 4 injured · $500 · 3 events
- Flash Flooding and Hail in Oklahoma, July 14, 2016$1.3 million · 1.5 in hail · 77 events
- Hail and Damaging Winds in Tennessee, July 14, 20161 death · $14,000 · 1 in hail · 8 events
- Lightning Strike in Louisiana, July 14, 20161 death · 1 injured · 1 event
- Hail and Damaging Winds in Arkansas, July 14, 20161 injured · $521,000 · 61 kt wind · 51 events
- Flash Flood and Damaging Winds in Mississippi, July 14 to 15, 2016$228,000 · 58 kt wind · 16 events
- Damaging Winds in Texas, July 14, 2016$260,000 · 78 kt wind · 5 events
- Damaging Winds in Louisiana, July 14 to 15, 2016$148,000 · 56 kt wind · 10 events
- Damaging Winds in New Jersey, July 14, 20162 injured · $39,000 · 61 kt wind · 8 events
- Damaging Winds in New York, July 14, 2016$95,000 · 60 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650990, 651075, 650986, 650988, 651047, 655738, 651089.